# SDR AALA984086

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE UPPER SURFACE OF THE INNER CHORD OF THE AFT CARGO DOOR LOWER MAIN SILL.  THE BLEND OUT EXCEEDS SRM MAX LIMITS.  ALODINED, PRIMED AND PAINTED AREA.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB767-1612.  (M)
